# SDR C2XA02IA145

- Difficulty date: July 18, 2002
- Submitted: July 20, 2002
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 2809
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI-  DURING FLIGHT 3843, THE CAPT OUTER PANE WINDSHIELD SHATTERED.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPT WINDSHIELD IAW EMB 145 AMM 56-10-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
